# SDR IPXA2021011564463

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 29,974 hours, 18,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 MAIN EQUIPMENT CENTER WALKWAY PANEL 119AF IS DAMAGED.  FABBED PANEL 191AF FROM 5024N400001SS-G BATCH 354653, PER SREO B757-5320-9692-K.
